On the range of influences in back-circulant Latin squares

Khodkar, Abdollah and de Launey, Warwick (2008) On the range of influences in back-circulant Latin squares. Discrete Mathematics, 308 13: 2896-2900. doi:10.1016/j.disc.2004.03.024

Author Khodkar, Abdollah
de Launey, Warwick
Title On the range of influences in back-circulant Latin squares
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2008-07-06
Year available 2007
Sub-type Article (original research)
DOI 10.1016/j.disc.2004.03.024
Volume 308
Issue 13
Start page 2896
End page 2900
Total pages 5
Editor W. de Launey
D.G. Sarvate
K.T. Arasu
Place of publication Amsterdam, Netherlands
Publisher Elsevier North-Holland
Language eng
Formatted abstract
In this note we obtain a large lower bound for the index of a certain critical set in the back-circulant Latin squares of odd order. This resolves in the negative a conjecture of Fitina, Seberry and Chaudhry [Back-circulant Latin square and the influence of a set, Austral. J. Combin. 20 (1999) 163–180].
Keyword Latin square
Back-circulant Latin square
Index of critical set
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status UQ
Additional Notes Special issue: "Combinatorial Designs: A tribute to Jennifer Seberry on her 60th Birthday". Available online 8 June 2007.

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Thu, 03 Sep 2009, 10:01:29 EST by Mr Andrew Martlew on behalf of Mathematics